Zur Lehre von den hyperelliptischen Integralen

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Paul Epstein
URN:urn:nbn:de:hebis:30-73694
Parent Title (German):Acta Mathematica
Document Type:Article
Language:German
Date of Publication (online):2010/01/15
Year of first Publication:1897
Publishing Institution:Universit├Ątsbibliothek Johann Christian Senckenberg
Release Date:2010/01/15
Tag:Abelian; Functions
Volume:20
First Page:1
Last Page:58
Note:
zugl. Strassburg, Univ., Math.-naturw. Fak., Inaug.-Diss., 1895
Source:Acta Mathematica, 20, S. 1-58 ; zugl. Strassburg, Univ., Math.-naturw. Fak., Inaug.-Diss., 1895
HeBIS-PPN:220699992
Institutes:Informatik und Mathematik / Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):License LogoGemeinfreies Werk / Public Domain